Convergence rates for parameter estimation in semi-parametric regression models (Chinese)

Hong, Shengyan, Cheng, Ping . Chinese Journal of Applied Probability and Statistics 1995. 10 :62-71

Locate this article in:

Bibtex

@article{CIS-124791,
  Author = {Hong, Shengyan and Cheng, Ping},
  Title = {Convergence rates for parameter estimation in semi-parametric regression models (Chinese)},
  Journal = {Chinese Journal of Applied Probability and Statistics},
  Volume = {10},
  Year = {1995},
  Pages = {62--71},
  Keywords = {}
}

Similar articles